Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
RELATIVISTIC BOUND-STATE EQUATION FOR UNSTABLE FERMIONS AND THE TOPONIUM WIDTH
Autore:
KUMMER W; MODRITSCH W;
Indirizzi:
VIENNA TECH UNIV,INST THEORET PHYS,WIEDNER HAUPTSTR 8-10-136 A-1040 VIENNA AUSTRIA
Titolo Testata:
Physics letters. Section B
fascicolo: 4, volume: 349, anno: 1995,
pagine: 525 - 532
SICI:
0370-2693(1995)349:4<525:RBEFUF>2.0.ZU;2-J
Fonte:
ISI
Lingua:
ENG
Soggetto:
T(T)OVER-BAR PRODUCTION; MOMENTUM DISTRIBUTIONS; THRESHOLD; POSITRONIUM; QUARKS; DECAY; PAIR;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
13
Recensione:
Indirizzi per estratti:
Citazione:
W. Kummer e W. Modritsch, "RELATIVISTIC BOUND-STATE EQUATION FOR UNSTABLE FERMIONS AND THE TOPONIUM WIDTH", Physics letters. Section B, 349(4), 1995, pp. 525-532

Abstract

The bound state problem for a fermion-antifermion system is considered taking into account a finite decay width of the constituents. We propose an exactly solvable relativistic zero order equation similar to that of Barbieri and Remiddi, but including a constant width. We focus especially on the t (t) over bar system for which we reconsider our recent calculation of the bound state corrections to the toponium width,which was performed in the narrow width approximation and needed the use of second order Bethe-Salpeter perturbation theory. We show that one obtains the same result already in first order BS perturbation theory if one uses our present approach. Furthermore the large cancellations of gauge dependent terms is demonstrated to be a consequence of a Ward identity. This cancellation mechanism is shown to be valid for general fermion-antifermion systems.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 04/12/20 alle ore 16:32:03